# SDR AALA202301034401

- Difficulty date: January 2, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 83,465 hours, 10,381 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Obstructed
- Location: Crew Bunk
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT CREW BUNK DOOR HANDLE DIFFICULT TO OPEN. ADJUSTED AND SECURED ENTRY DOOR BOTTOM TRIM PER AMM 25-29-07. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
